MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2169/internalmedicine.48.1974

Медицинская библиотека · Internal medicine (Tokyo, Japan) · 2009

Addison's disease induced by miliary tuberculosis and the administration of rifampicin.

Yokoyama Toshinobu, Toda Reiko, Kimura Yoshizo, Mikagi Makiko, Aizawa Hisamichi

Клинический случайСтатьяПеревод в очереди

Аннотация

We herein report a rare occurrence of Addison's disease caused by acute adrenal gland tuberculosis occurring in association with miliary tuberculosis and the administration of rifampicin. An 82-year-old woman with miliary tuberculosis was treated with antituberculous chemotherapeutic agents including rifampicin (RFP), but she still demonstrated general malaise in addition to hyponatremia. Abdominal CT showed an enlargement of the right adrenal gland. However, after discontinuing RFP, the patient's symptoms improved. We carefully reinitiated the administration of RFP. The patient's condition thereafter did not worsen, and the treatment could thus be maintained. It is extremely important to immediately recognize adrenal crisis precipitated by the administration of RFP.

Для цитирования: Yokoyama Toshinobu, Toda Reiko, Kimura Yoshizo, Mikagi Makiko, Aizawa Hisamichi. Addison's disease induced by miliary tuberculosis and the administration of rifampicin.. Internal medicine (Tokyo, Japan). 2009. DOI: 10.2169/internalmedicine.48.1974.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.